# SDR HEEA0012409

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300106
- Condition: Defective
- Location: M/R
- Part time: 6,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS SKIN VOID ON THE UPPER SURFACE JUST TO THE OUTBOARD OF THE MIDSPAN TAB AT STATION 208".
